- -

On the semilocal convergence of a three steps Newton-type iterative process under mild convergence conditions

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

On the semilocal convergence of a three steps Newton-type iterative process under mild convergence conditions

Mostrar el registro completo del ítem

Hernandez Verón, MA.; Martínez Molada, E. (2015). On the semilocal convergence of a three steps Newton-type iterative process under mild convergence conditions. Numerical Algorithms. 70(2):377-392. doi:10.1007/s11075-014-9952-7

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/67651

Ficheros en el ítem

Metadatos del ítem

Título: On the semilocal convergence of a three steps Newton-type iterative process under mild convergence conditions
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
[EN] In this paper the semilocal convergence for an alternative to the three steps Newton's method with frozen derivative is presented. We analyze the generalization of convergence conditions given by w-conditioned ...[+]
Palabras clave: Iterative methods , Nonlinear equations , Semilocal convergence , Mild convergence conditions. , Order of convergence , Hammerstein equation
Derechos de uso: Cerrado
Fuente:
Numerical Algorithms. (issn: 1017-1398 ) (eissn: 1572-9265 )
DOI: 10.1007/s11075-014-9952-7
Editorial:
Springer Verlag (Germany)
Versión del editor: https://dx.doi.org/10.1007/s11075-014-9952-7
Agradecimientos:
This work was supported in part by the project MTM2011-28636-C02-01-{01,02} of the Spanish Ministry of Science and Innovation.
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem